Exact Solution of a Generalized Nonlinear Schrodinger Equation Dimer

Peter Leth Christiansen, P. Maniadis, G.P. Tsironis

    Research output: Contribution to journalJournal articleResearchpeer-review

    Abstract

    We present exact solutions for a nonlinear dimer system defined throught a discrete nonlinear Schrodinger equation that contains also an integrable Ablowitz-Ladik term. The solutions are obtained throught a transformation that maps the dimer into a double Sine-Gordon like ordinary nonlinear differential equation.
    Original languageEnglish
    JournalPhysica Scripta
    Volume57
    Issue number2
    Pages (from-to)192-194
    ISSN0281-1847
    DOIs
    Publication statusPublished - 1998

    Fingerprint Dive into the research topics of 'Exact Solution of a Generalized Nonlinear Schrodinger Equation Dimer'. Together they form a unique fingerprint.

    Cite this